MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-35052-HPHNM
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "picc line ruptured after 14 days of insertion.Only used for infusing drugs for these days and not used for pressure injectables." the ruptured catheter was cautiously and thoroughly removed from the patient's body, ensuring that no portion remained inside.The patient's current condition is reported as "critical".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided one photo for analysis.The complaint of a ruptured catheter body was able to be confirmed by the photo.The photo shows a catheter with a hole at the 15 cm mark.Stretch marks are seen adjacent to the rupture site.However, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: infusion of incompatible drugs through adjacent exit ports may cause precipitation and/or occlusion." the customer report of a ruptured catheter body was confirmed by visual inspection of the customer supplied photo.The image shows a catheter body with evidence of a rupture consistent with over-pressure; however, full complaint verification testing to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The observed damage is consistent with over pressurization which can occur as a result of catheter bending/kinking or buildup of biological material/medication.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23693030
Report Number9680794-2025-00996
Device Sequence Number21130449
Product Code LJS
UDI-Device Identifier00801902101099
UDI-Public(01)00801902101099(11)250304(17)270128(10)33F24M0060(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-35052-HPHNM
Device Lot Number33F24M0060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/20/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age47 YR
Patient SexFemale